# SDR AALA201712219028

- Difficulty date: December 20, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 49,247 hours, 20,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY EXIT SIGN LENS IS MISSING ADJACENT TO THE TRASH CONTAINER.  REPLACED EXIT SIGN LENS IAW AMM 33-51-01.
